Acta Mathematica, 1987, Volume 159

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (9 articles)

Issue 1

[1] Irregularities of distribution. I

József Beck Eötvös Lorànd University, Budapest, Hungary

TBD mathscidoc:1701.331691

Acta Mathematica, 159, (1), 1-49, 1985.1
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 506 downloads ] [ 0 comments ] [ Cited by 40 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Polynomial growth estimates for multilinear singular integral operators

Michael Christ Princeton University, Princeton, NJ, USA Jean-Lin Journé Princeton University, Princeton, NJ, USA

TBD mathscidoc:1701.331692

Acta Mathematica, 159, (1), 51-80, 1986.4
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 768 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A Banach space without a basis which has the bounded approximation property

Stanislaw J. Szarek Case Western Reverse University, Cleveland, Ohio, USA

TBD mathscidoc:1701.331693

Acta Mathematica, 159, (1), 81-98, 1986.6
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 707 downloads ] [ 0 comments ] [ Cited by 47 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Regularity of gaussian processes

Michel Talagrand Université Paris VI, Paris, France

TBD mathscidoc:1701.331694

Acta Mathematica, 159, (1), 99-149, 1986.4
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 1133 downloads ] [ 0 comments ] [ Cited by 165 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Erratum to: On the diophantine equation 1^{$k$}+2^{$k$}+...+$x$^{$k$}+$R(x)=y$^{$z$}

M. Voorhoeve Technische Universiteit, Eindhoven, Netherlands K. Györy University of Debrecen, Debrecen, Hungary R. Tijdeman Rijksuniversiteit Leiden, Leiden, Netherlands

TBD mathscidoc:1701.331695

Acta Mathematica, 159, (1), 151-152, 1987.2
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 218 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Nombres de Lelong généralisés, théorèmes d'intégralité et d'analyticité

Jean-Pierre Demailly Université de Grenoble 1, Saint Martin d'Hères, France

TBD mathscidoc:1701.331696

Acta Mathematica, 159, (1), 153-169, 1986.7
[ Download ] [ 2017-01-08 20:33:08 uploaded by actaadmin ] [ 318 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On Dirichlet forms for plurisubharmonic functions

M. Fukushima Osaka University, Osaka, Japan M. Okada Tôhoku University, Sendai, Japan

TBD mathscidoc:1701.331697

Acta Mathematica, 159, (1), 171-213, 1986.4
[ Download ] [ 2017-01-08 20:33:09 uploaded by actaadmin ] [ 528 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Prescribing Gaussian curvature on S^{2}

Sun-yung Alice Chang University of California, Los Angeles, CA, USA Paul C. Yang University of Southern California, Los Angeles, CA, USA

TBD mathscidoc:1701.331698

Acta Mathematica, 159, (1), 215-259, 1986.9
[ Download ] [ 2017-01-08 20:33:09 uploaded by actaadmin ] [ 1000 downloads ] [ 0 comments ] [ Cited by 160 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Partitioning pairs of countable ordinals

Stevo Todorcevic University of California, Berkeley, CA, USA

TBD mathscidoc:1701.331699

Acta Mathematica, 159, (1), 261-294, 1986.6
[ Download ] [ 2017-01-08 20:33:09 uploaded by actaadmin ] [ 434 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved